A proof of Benedicks-Carleson-Jacobson theorem

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)295-310
Number of pages16
JournalTokyo Journal of Mathematics
Volume16
Issue number2
DOIs
Publication statusPublished - Jan 1 1993
Externally publishedYes

Fingerprint

Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A proof of Benedicks-Carleson-Jacobson theorem. / Masato, Tsujii.

In: Tokyo Journal of Mathematics, Vol. 16, No. 2, 01.01.1993, p. 295-310.

Research output: Contribution to journalArticle

@article{6178e487143f4e41b488f4d14c321371,
title = "A proof of Benedicks-Carleson-Jacobson theorem",
author = "Tsujii Masato",
year = "1993",
month = "1",
day = "1",
doi = "10.3836/tjm/1270128485",
language = "English",
volume = "16",
pages = "295--310",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - A proof of Benedicks-Carleson-Jacobson theorem

AU - Masato, Tsujii

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972530193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972530193&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270128485

DO - 10.3836/tjm/1270128485

M3 - Article

AN - SCOPUS:84972530193

VL - 16

SP - 295

EP - 310

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -